Addendum and corrigendum Choice Principles in Hyperuniverses Annals of Pure and Applied Logic 77 (1996) 35–52

Annals of Pure and Applied Logic 92 (2):211-214 (1998)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,549

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Addendum to “Choiceless polynomial time”.Andreas Blass, Yuri Gurevich & Saharon Shelah - 2001 - Annals of Pure and Applied Logic 112 (1):117.

Analytics

Added to PP
2014-03-22

Downloads
8 (#1,358,078)

6 months
3 (#1,254,886)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Marco Forti
University of Pisa

Citations of this work

No citations found.

Add more citations

References found in this work

Choice principles in hyperuniverses.Marco Forti & Furio Honsell - 1996 - Annals of Pure and Applied Logic 77 (1):35-52.

Add more references